Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 98, Number 3

All articles in this issue are freely accessible.

Order relation in Jordan rings and a structure theorem
Santos González and Consuelo Martínez.
Proc. Amer. Math. Soc. 98 (1986), 379-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857926
On comparability in a topos
Radu Diaconescu.
Proc. Amer. Math. Soc. 98 (1986), 389-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857927
Some dimension $3$ cases of the canonical element conjecture
Craig Huneke and Jee Koh.
Proc. Amer. Math. Soc. 98 (1986), 394-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857928
A property of ideals in polynomial rings
Gennady Lyubeznik.
Proc. Amer. Math. Soc. 98 (1986), 399-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857929
On free subalgebras of certain division algebras
Martin Lorenz.
Proc. Amer. Math. Soc. 98 (1986), 401-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857930
On nilpotency in the Ado-Harish-Chandra theorem on Lie algebra representations
Richard E. Block.
Proc. Amer. Math. Soc. 98 (1986), 406-410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857931
Class numbers of pure fields
R. A. Mollin.
Proc. Amer. Math. Soc. 98 (1986), 411-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857932
Harnack’s inequality for Schrödinger operators and the continuity of solutions
F. Chiarenza, E. Fabes and N. Garofalo.
Proc. Amer. Math. Soc. 98 (1986), 415-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857933
Prime ideals in algebras of continuous functions
H. G. Dales and R. J. Loy.
Proc. Amer. Math. Soc. 98 (1986), 426-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857934
A Riemann type theorem for unconditional convergence of operators
Victor Kaftal and Gary Weiss.
Proc. Amer. Math. Soc. 98 (1986), 431-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857935
Compact sets of divergence for continuous functions on a Vilenkin group
David C. Harris.
Proc. Amer. Math. Soc. 98 (1986), 436-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857936
A typical property of Baire $1$ Darboux functions
Michael J. Evans and Paul D. Humke.
Proc. Amer. Math. Soc. 98 (1986), 441-447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857937
Monotone gradients on Banach lattices
K. Sundaresan.
Proc. Amer. Math. Soc. 98 (1986), 448-454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857938
A JC-algebra which is not the range of a positive projection on a $C^{∗}$-algebra
A. Guyan Robertson.
Proc. Amer. Math. Soc. 98 (1986), 455-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857939
Convergence of cardinal series
Carl de Boor, Klaus Höllig and Sherman Riemenschneider.
Proc. Amer. Math. Soc. 98 (1986), 457-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857940
On the volumes of images of holomorphic mappings in $C^{n}$
H. Alexander.
Proc. Amer. Math. Soc. 98 (1986), 461-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857941
Simple examples of nonrealizable CR hypersurfaces
Howard Jacobowitz.
Proc. Amer. Math. Soc. 98 (1986), 467-468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857942
A simple proof of the classification of rational rotation $C^{∗}$-algebras
Hong Sheng Yin.
Proc. Amer. Math. Soc. 98 (1986), 469-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857943
Pointwise estimates for convex polynomial approximation
D. Leviatan.
Proc. Amer. Math. Soc. 98 (1986), 471-474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857944
Indices and nullities of Yang-Mills fields
Hajime Urakawa.
Proc. Amer. Math. Soc. 98 (1986), 475-479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857945
Reduction of variables for minimal submanifolds
Richard S. Palais and Chuu-Lian Terng.
Proc. Amer. Math. Soc. 98 (1986), 480-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857946
On the two-variable Conway potential function
Mark E. Kidwell.
Proc. Amer. Math. Soc. 98 (1986), 485-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857947
On the homotopy groups of $A(X)$
Stanisław Betley.
Proc. Amer. Math. Soc. 98 (1986), 495-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857948
Two-bridge knots with unknotting number one
Taizo Kanenobu and Hitoshi Murakami.
Proc. Amer. Math. Soc. 98 (1986), 499-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857949
A sofic system with infinitely many minimal covers
Susan Williams.
Proc. Amer. Math. Soc. 98 (1986), 503-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857950
A note on functionally compact spaces
Angelo Bella.
Proc. Amer. Math. Soc. 98 (1986), 507-512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857951
Maps of the interval with every point chain recurrent
Louis Block and Ethan M. Coven.
Proc. Amer. Math. Soc. 98 (1986), 513-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857952
Monotone and open Whitney maps
Alejandro Illanes.
Proc. Amer. Math. Soc. 98 (1986), 516-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857953
A topological interpretation for the bias invariant
Micheal Dyer.
Proc. Amer. Math. Soc. 98 (1986), 519-523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857954
On the Egoroff property of pointwise convergent sequences of functions
Andreas Blass and Thomas Jech.
Proc. Amer. Math. Soc. 98 (1986), 524-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857955
Power series and smooth functions equivalent to a polynomial
Wojciech Kucharz.
Proc. Amer. Math. Soc. 98 (1986), 527-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857956
Local contractibility, cell-like maps, and dimension
Jan van Mill.
Proc. Amer. Math. Soc. 98 (1986), 534-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 857957
American Mathematical Society